Extreme versions of Wang risk measures and their estimation for heavy-tailed distributions - Archive ouverte HAL Access content directly
Journal Articles Statistica Sinica Year : 2017

Extreme versions of Wang risk measures and their estimation for heavy-tailed distributions

(1) , (2)
1
2

Abstract

Among the many possible ways to study the right tail of a real-valued random variable, a particularly general one is given by considering the family of its Wang distortion risk measures. This class of risk measures encompasses various interesting indicators, such as the widely used Value-at-Risk and Tail Value-at-Risk, which are especially popular in actuarial science, for instance. In this paper, we first build simple extreme analogues of Wang distortion risk measures and we show how this makes it possible to consider many standard measures of extreme risk, including the usual extreme Value-at-Risk or Tail-Value-at-Risk, as well as the recently introduced extreme Conditional Tail Moment, in a unified framework. We then introduce adapted estimators when the random variable of interest has a heavy-tailed distribution and we prove their asymptotic normality. The finite sample performance of our estimators is assessed on a simulation study and we showcase our techniques on two sets of real data.
Fichier principal
Vignette du fichier
ExtremeRisk_revised.pdf (369.65 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01145417 , version 1 (24-04-2015)
hal-01145417 , version 2 (25-03-2016)
hal-01145417 , version 3 (08-04-2016)

Identifiers

Cite

Jonathan El Methni, Gilles Stupfler. Extreme versions of Wang risk measures and their estimation for heavy-tailed distributions. Statistica Sinica, 2017, 27 (2), pp.907-930. ⟨10.5705/ss.202015.0460⟩. ⟨hal-01145417v3⟩
342 View
852 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More